# SDR AALA20030950

- Difficulty date: September 3, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010051112
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FOUND EMERGENCY LIGHTS INOPERATIVE AT ROWS 16 THROUGH 24.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
